# SDR IPXA09156896

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THROUGH FL250 NR 2 ENGINE SURGED WITH OVER TEMP. ENG SHUTDOWN & RETURNED TO VCE.   REPLACED NR 2 ENGINE PER AMM 71-00-00-04 AND TC 710000-P1-1-400, TC 710001-P1-1-400.
